On 0-cycles with modulus

Krishna, Amalendu (2015) On 0-cycles with modulus Algebra & Number Theory, 9 (10). pp. 2397-2415. ISSN 1937-0652

Full text not available from this repository.

Official URL: http://msp.org/ant/2015/9-10/p07.xhtml

Related URL: http://dx.doi.org/10.2140/ant.2015.9.2397


Given a nonsingular surface X over a field and an effective Cartier divisor D, we provide an exact sequence connecting CH0(X,D) and the relative K-group K0(X,D). We use this exact sequence to answer a question of Kerz and Saito whenever X is a resolution of singularities of a normal surface. This exact sequence and two vanishing theorems are used to show that the localization sequence for ordinary Chow groups does not extend to Chow groups with modulus. This in turn shows that the additive Chow groups of 0-cycles on smooth projective schemes cannot always be represented as reciprocity functors.

Item Type:Article
Source:Copyright of this article belongs to Mathematical Sciences Publishers.
Keywords:Algebraic Cycles: Modulus Condition; KK-theory
ID Code:102560
Deposited On:09 Mar 2018 10:48
Last Modified:09 Mar 2018 10:48

Repository Staff Only: item control page